| Model Number |
MICL 12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Optical Problem (3001)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm micl12.6 -16.0 diopter implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2019.Patient experienced halos and blurred vision.On (b)(6) 2022 the lens was explanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.